MAUDE Adverse Event Report: KLS MARTIN MANUFACTURING, LLC IPS; IMPLANT

KLS MARTIN MANUFACTURING, LLC IPS; IMPLANT
Model Number 60-000-69-09-LP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lots identified 8000251864, 8000251865.
 
Event or Problem Description
It was reported the ips implants have become fractured resulting in a mobile maxilla following approximately 4 months of implantation.They were removed and replaced.

Brand Name
IPS
Common Device Name
IMPLANT
Manufacturer (Section D)
KLS MARTIN MANUFACTURING, LLC
11228 st. johns ind. pkwy. s
jacksonville FL 32246
Manufacturer (Section G)
KLS Martin Manufacturing LLC
11228 st johns indust. pkwy s
jacksonville FL 32246
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
+1(904)641-7746
MDR Report Key23728212
Report Number3014483751-2025-00005
Device Sequence Number10258801
Product Code JEY
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-69-09-LP
Device Lot NumberSEE H11
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale